# SDR TWAA9614903

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54342
- Make and model: Boeing 727231
- Aircraft serial: 21629
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PHX - FLT 169 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, RT MLG DOWN AND LOCKED LIGHT DID NOT ILLUMINATE.  PERFORMED MANUAL EXTENSION OF RT MLG.  LUBRICATED LANDING GEAR, DOWNLOCK, AND TRUNNION BEARINGS.  LANDING GEAR OPERATION CHECKED NORMAL.  CHECK C-2 - 3-15-96 - JFK.  (X)
